# SDR UALA2013032801997

- Difficulty date: March 25, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,476 hours, 23,725 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FUSELAGE SKIN BETWEEN FR 60 AND 61 S41-44R.  REPAIRED PER ECRA 5341-01033.
